# SDR CALA2010070700316

- Difficulty date: June 30, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA RBL 50 FLOOR SUPPORT UPPER SURFACE FOUND CORROSION 686 TO 700.  CABIN STA 686 TO STA 700 RBL 50 FLOOR SUPPORT UPPER SURFACE CORROSION REMOVED OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORROSION FLOOR SUPPORT REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
